# SDR 5TTY2018022800001

- Difficulty date: February 28, 2018
- Submitted: March 3, 2018
- Operation: Air carrier
- Aircraft: N697AV
- Make and model: Airbus A321-231
- Aircraft serial: 6190
- Aircraft time: 12,991 hours, 4,268 cycles
- Engine: Iae V2533A5
- Engine time: 26,580 hours, 10,177 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 2607MK02
- Part serial: SAD06753
- Condition: Failed
- Location: Vsv
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER T/O POWER WAS APPLIED, THE NR 1 ENGINE COMPRESSOR VANE ECAM MESSAGE AND N2 OVERLIMIT INDICATION DISPLAYED,  PROMPTING THE CREW TO REJECT TAKE OFF AND RETURN THE ACFT TO THE BLOCK. TROUBLESHOOTING MANUAL, VSV ACTUATOR ON THE NR 1 ENGINE WAS REPLACED AND VSV MECHANISM WAS LUBRICATED IAW MM AND PERFORMED ALL REQUIRED TESTS WITHOUT FAILURE. IAW DATA OBTAINED, IT WAS DETERMINED THAT THE N2 OF THE NR 1 ENGINE DID NOT GO BEYOND LIMITS.   THE AIRCRAFT WAS RETURNED TO SERVICE.
